Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/33882
Title: Ramification and discriminants of vector bundles and a quick proof of Bogomolov’s theorem
Authors: Abo, Hirotachi
Lazarsfeld, Robert
Smith, Gregory G.
Keywords: Vector bundlesdegeneracy locidiscriminantinstability
Issue Date: 2022
Publisher: EUT Edizioni Università di Trieste
Source: Hirotachi Abo, Robert Lazarsfeld, Gregory G. Smith, "Ramification and discriminants of vector bundles and a quick proof of Bogomolov’s theorem" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.54 (2022)", EUT Edizioni Università di Trieste, Trieste, 2022, pp.
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics
Abstract: 
By analyzing degeneracy loci over projectivized vector bundles, we recompute the degree of the discriminant locus of a vector bundle and provide a new proof of the Bogomolov instability theorem
Type: Article
URI: http://hdl.handle.net/10077/33882
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/33882
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.54 (2022)

Show full item record


CORE Recommender

Page view(s)

78
checked on Dec 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons